My esophagus is extremely sore. Swallowing is difficult and painful. Started Seroquel XR 6 days?
- 25 Oct 2012 by Pegaboomer
- 30 October 2012
- seroquel, seroquel xr, depression, side effect
... ago. That's when this side effect started. Has anyone else had it?
Hello Pegaboomer. Best notify your doctor ASAP. You are experienceing a serious, adverse side effect. Regards pledge
I agree, pledge is correct.
I have had dry mouth and my throat is so duty sometimes it feels like it is closing. Mine is just a lack of water. I drink a half a cup of eater and it goes away, you have to drink plenty of water. If its worse than that, run to the doc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2009 • 3 answers
Posted 25 Jan 2010 • 2 answers
Posted 10 Feb 2011 • 3 answers
Posted 6 Apr 2011 • 1 answer
Posted 14 Aug 2013 • 3 answers